MathSciNet Relay Station
MathSciNet bibliographic data
MR1946331 (2003m:58026) 58E50 (35J45 81T13)
Chan, Hsungrow; Fu, Chun-Chieh; Lin, Chang-Shou Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation. Comm. Math. Phys. 231 (2002), no. 2, 189–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement